MathSciNet Relay Station
MathSciNet bibliographic data
MR2431635 (2009d:57022) 57M27
Habiro, Kazuo; Meilhan, Jean-Baptiste Finite type invariants and Milnor invariants for Brunnian links. Internat. J. Math. 19 (2008), no. 6, 747–766.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement